MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00105-022-04972-z

Медицинская библиотека · Dermatologie (Heidelberg, Germany) · 2022

[Pityriasis rubra pilaris after COVID-19 vaccination: causal relationship or coincidence?].

Bramhoff A C, Wesselmann U, Bender S T, Berghoff A V, Hofmann S C, Balakirski G

Клинический случайСтатьяПеревод в очереди

Аннотация

Numerous cutaneous side effects associated with COVID-19 vaccines have been described since their clinical approval. These include, among others, injection site reactions, urticarial, maculopapular and pityriasiform rashes or temporary exacerbations of a pre-existing chronic inflammatory skin disease. Herein we report about three cases of pityriasis rubra pilaris that occurred for the first time in close temporal relationship with the administration of a COVID-19 vaccine.

Для цитирования: Bramhoff A C, Wesselmann U, Bender S T, Berghoff A V, Hofmann S C, Balakirski G. [Pityriasis rubra pilaris after COVID-19 vaccination: causal relationship or coincidence?].. Dermatologie (Heidelberg, Germany). 2022. DOI: 10.1007/s00105-022-04972-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.